# SDR ASAA2023062543741

- Difficulty date: June 25, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 3,654 hours, 1,103 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TWO APU FAULTS ON SEQUENTIAL STARTS. DID NOT TRY A THIRD ATTEMPT. GROUNDED - YES. ON DEFERRAL.
